Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Spectral conditions and an explicit expression for the stabilization of hybrid systems in the presence of feedback delays

Authors: K. L. Cooke, J. Turi and G. Turner
Journal: Quart. Appl. Math. 51 (1993), 147-159
MSC: Primary 93D15
DOI: https://doi.org/10.1090/qam/1205943
MathSciNet review: MR1205943
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the effect of feedback delays in the stabilization of linear time-invariant plants with sampled outputs. In particular, we obtain an estimate on the ``minimum'' sampling frequency (in terms of the spectrum of the plant and the delay in the feedback mechanism) needed for stabilization and provide an explicit expression for a stabilizing feedback control.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D15

Retrieve articles in all journals with MSC: 93D15

Additional Information

DOI: https://doi.org/10.1090/qam/1205943
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society